On Some Spaces of Vector Valued Sequences.

Nguyen Phuong-Các

Mathematische Zeitschrift (1967)

  • Volume: 95, page 242-250
  • ISSN: 0025-5874; 1432-1823

How to cite


Phuong-Các, Nguyen. "On Some Spaces of Vector Valued Sequences.." Mathematische Zeitschrift 95 (1967): 242-250. <http://eudml.org/doc/170651>.

author = {Phuong-Các, Nguyen},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {242-250},
title = {On Some Spaces of Vector Valued Sequences.},
url = {http://eudml.org/doc/170651},
volume = {95},
year = {1967},

AU - Phuong-Các, Nguyen
TI - On Some Spaces of Vector Valued Sequences.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 242
EP - 250
KW - functional analysis
UR - http://eudml.org/doc/170651
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.